# SDR VNAA202104051111

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 10,611 hours, 9,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Rt Brake Temp
- Part time: 10,611 hours, 9,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECIEVED A BTMS OVT MASTER WARNING DURING TAKE OFF FROM IAD. THE CREW RAN THE QRH BUT THE INDICATION KEPT COMING BACK. THEY DECLARED AN EMERGENCY AND RETURNED TO IAD. THE FLIGHT LANDED SAFELY AND TAXIED TO THE GATE. REMOVED AND REPLACED RH OB BRAKE TEMP SENSOR. OPS CHECK GOOD. THIS CLEARS MEL.
